im getting off methadone and getting on suboxon, will i feel kind of the same effects as the methadone, or the opiat feeling
I was warned by the doctor who put me on suboxone that I could have some sensory abnormalities, he said it was rare, but, that it could occur. I did have them and it did feel somewhat of a mild buzz at first. I was never on methadone so, I don't know if it will make you feel different from that. Whatever feelings I had were mild and out of a group of about 20 people on it, I was the only one who had this reaction, I am fine now and adjusted in about a week. Good Luck.
No, if you were off methadone about two weeks or so, I say possibly. I've found with methadone you don't regain tolerance back for 12 days or so. But if you switch to suboxone from after a 3 to 4 day period of abstinence from methadone, all it would do it take care of physical symptoms of withdrawal, you'd feel relief but no high, he the higher dose of suboxone you take more naltrexone will enter your blood stream, yeah not as much as if you injected it or took suboxone the wrong way, but trace amounts do make it an some people are extra sensitive. My wife though she's take more suboxone after 52 hours off methadone because she started to feel relief with an intial dose of 4mg's, latter that day she's taken 32 mgs and started feeling a lot worse than when she just took her 4mg dose. Common she 8mg of naltrexone in her digestive track, I'm sure some of it got in there. .
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jun 2010 • 1 answer
Posted 23 Feb 2011 • 3 answers
Posted 17 Jul 2011 • 3 answers
Posted 9 Dec 2011 • 2 answers
Posted 24 Dec 2011 • 1 answer